Stable solutions of elliptic equations on Riemannian manifolds with Euclidean coverings

Alberto Farina, Yannick Sire, Enrico Valdinoci

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We investigate the rigidity properties of stable, bounded solutions of semilinear elliptic partial differential equations in Riemannian manifolds that admit a Euclidean universal covering, finding conditions under which the level sets are geodesics or the solution is constant.

Original languageEnglish
Pages (from-to)927-930
Number of pages4
JournalProceedings of the American Mathematical Society
Volume140
Issue number3
DOIs
Publication statusPublished - 1 Jan 2012
Externally publishedYes

    Fingerprint

Cite this